# SDR AALA20130314017

- Difficulty date: March 5, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 57,336 hours, 7,099 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT BODY STATION 466 BETWEEN STRINGERS 32 TO 33 RIGHT.  ACCOMPLISHED REPAIR PER EA B777-53-028732.
